# SDR DHL2007741534

- Difficulty date: August 7, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498146
- Condition: Corroded
- Location: Bs 950b-950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT AT STR 27L, BS 950B TO 950F, IS CORRODED AROUND RIVETS.  CORROSION REMOVAL OF .015" MATERIAL EXCEEDED LIMITS PER B727 SRM 53-10-1 FIG 1.  CUT OUT DAMAGED SECTION OF STRINGER, 65.5" IN LENGTH PER B727 SRM 53-10-3 FIG 1.  VERIFIED NO CORROSION ON MATING SKIN.  FABRICATED NEW STRINGER SECTION FROM BAC1498-146, 65.5" IN LENGTH, PO NR 7220244, AND REPAIR "HAT" SECTION FROM BAC1498-196, 13.5" LONG, PO NR 7220244, PER B727 SRM 53-10-2 FIG 9 AND 53-10-3 FIG 1.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2 AND 53-10-3 FIG 1.  NOTE:  NEW STRINGER SECTION ATTACHED AT EXISTING SPLICES AT BS 1010.
